| Model Number |
M001363620 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that procedure was cancelled.The target lesion was located in the internal iliac artery.A 12mm x 20cm interlock-35 was selected for use.During the procedure, the coil could not pass the angulation of the lesion due to tortuosity.The procedure was cancelled due to this event.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
Event or Problem Description